Anyone on triple therapy with incivek (telaprevir) having liver pain? I have had small bouts of it for years here and there but yesterday it really started hurting like a stitch in the side kind of pain and hasnt let up. I have been coughing some so maybe I pulled it but kind of scary. never had liver pain so intense.
Yes, I did. It was during week two. It went away ( replaced by other sides ) but has not returned at this time and I am on week 9. You should definitely keep your dr informed. I agree, mine was scary too. I had alot of gastric upset at the time and I beleive it was caused by that. I had to get my diet right to get it under control. I wasn't used to eating fat (which you need to for the incivek as you know) and had to get some fiber back in my diet. I hope you feel better soon. I should note that I do not have cirrhosis so that may make a difference. Take care and keep us posted.
I totally agree w Gerbils. Scared me. Only happened twice n I did some yoga n deep breathing. I also started eating the frosted mini wheat bites for fiber. Take care kiddo! Fear is our enemy... Karen :)
I have noticed this as well. I first experienced the pain during my first week of treatment (I am on week 6) and then again this week. I have never had any liver pain before, so I wasn't really sure what to think. I noticed during the first week the pain would occur right after I had taken the incivek. I mentioned this to my doc at my last visit and she said it was normal to experience some discomfort. I have also been sick at my stomach some this week and thought that could be causing the pain (FYI ,,, if you have any nausea Buffalo Rock spiced ginger ale has worked wonders for me). I would mention it at your next visit and see if they have any suggestions. Maybe it will subside. Good luck.
I get spleen pain but never liver pain. I thought it was liver pain but it’s on the wrong side. I had it pre treatment. If you get it on your left side it’s your spleen. I didn’t think you could feel your liver.
Okay well will tell my Dr when I see him Wednesday, but slightly relieved that it may be par for the course. I was thinking maybe gallbladder.... The pain is to the right side of the sternum under rib cage but sometimes feel like it moves to bottom of the rib cage (where my Dr is always poking me to feel my liver lol) ...starting to ease up now but sure was alarmed not knowing if it was the meds doing something to my liver, the tylenol, or plled muscle from coughing......ugh. Thanks for all the input. Week 4 check-up soon to see if I continue or not. Will go in the 24th...keeping fingers crossed .
Most of the time it's not liver pain, there are no nerves in your liver to feel any pain (or God the biopsy would be killer!) and much of the time it is IBS - which is not an uncommon thing to get on Incivek. Speculation about whether it is the 'capsule' shrinking or expanding has never been proven either way.
As curiouslady said" If you belch or fart you will know the answer as to whether it is really "liver" pain. "
I have had what I call liver pain for years. My Doc says it is the inflammation of the liver lining, it's funny after all those years experiencing it daily, even the first time I treated, for the past week (week 2 of Incevik) it is gone!!!
I know yer pain....but I'm not in treatment. I have been told that the pain you feel is due to a swollen liver pushing on yer capsule. I'm up tonight with the first bout in a year. It started about 2 hours ago w/ a detectable twinge 2 days ago that told me it was coming...my pain: a tearing acute pain that varies fgrom a stabbing pain w every breath to a dull acge "stitch in my side" if I'm sitting up / still. Be glad you are in treatment.... I'm no so my pain is extra depressing. Good Luck girl. MY PROFILE DETAILS MY LIVER PAIN...URGH...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.